# SDR ORJA96007

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53185
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 2601483
- Condition: Broken
- Location: Nr 4 Main Wheel
- Component: Bendix, 26088911
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 MAIN TIRE HAS BROKEN THROUGH-BOLT.  REMOVED AND REPLACED NR 4 MAIN TIRE FOR BROKEN THROUGH-BOLT PER MM 32.  (X)
